# SDR SIMA20220529003

- Difficulty date: May 29, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 13,728 hours, 8,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Unserviceable
- Location: Aft
- Component: Flashlight And
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IN THE BACK OF THE CABIN IS INOPERATIVE-C/A-REMOVED AND REPLACED AFT F/A FLASHLIGHT PER EMB 175 MM 33-51-01 OPS CK GOOD AT THIS TIME
